×

Measurable dependence of convex sets and functions on parameters. (English) Zbl 0202.33804


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Aumann, R. J., Integrals of set-valued functions, J. Math. Anal. Appl., 12, 1-12 (1965) · Zbl 0163.06301
[2] Castaing, C., Sur les multi-applications measurables, (Thése (1967), Faculté des Sciences: Faculté des Sciences Caen) · Zbl 0155.10202
[3] Castaing, C., Sur les multi-applications measurables, Rev. Franc. Inform. Rech. Operat., 1, 3-34 (1967) · Zbl 0156.33604
[4] Debreu, G., Integration of correspondences, (Proc. Fifth Berkeley Symp. on Statistics and Prob., Vol. II (1966), Univ. of California Press: Univ. of California Press Berkeley), 351-372, Part 1 · Zbl 0211.52803
[5] Kuratowski, K.; Ryll-Nardzewski, C., A general theorem on selectors, Bull. Polish Acad. Sci., 13, 273-411 (1965) · Zbl 0152.21403
[6] Moreau, J. J., Proximité et dualité dans un espace hilbertien, Bull. Soc. Math. France, 93, 273-299 (1965) · Zbl 0136.12101
[7] Olech, C., A note concerning set valued measurable functions, Bull. Polish Acad. Sci., 13, 317-321 (1965) · Zbl 0145.28302
[8] Plis, A., Remark on measurable set valued functions, Bull. Polish Acad. Sci., 9, 857-859 (1961) · Zbl 0101.04303
[9] Rockafellar, R. T., Integrals which are convex functionals, Pacific J. Math., 24, 525-539 (1968) · Zbl 0159.43804
[10] Rockafellar, R. T., Convex Analysis (1969), Princeton Univ. Press · Zbl 0202.33804
[11] von Neumann, J., On rings of operators. Reduction theory, Ann. Math., 50, 401-485 (1949) · Zbl 0034.06102
[12] Castaing, C., Proximité et Mesurabilité, (Travaux du Séminaire d’Analyse Unilatérale, Vol. 1 (1968), Faculté des Sciences, Université de Montpellier), No. 1 · Zbl 0239.49006
[13] Himmelberg, C. J.; Jacobs, M. Q.; Van Vleck, F. S., Measurable multifunctions, selectors, and Filippov’s implicit functions lemma, J. Math. Anal. Appl., 25, 276-284 (1969) · Zbl 0179.08303
[14] C. J. Himmelberg and F. S. Van Vleck; C. J. Himmelberg and F. S. Van Vleck · Zbl 0189.15902
[15] C. J. Himmelberg and F. S. Van VleckCan. J. Math.; C. J. Himmelberg and F. S. Van VleckCan. J. Math. · Zbl 0202.33803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.